MathSciNet Relay Station
MathSciNet bibliographic data
MR1018086 (90i:14045) 14J40 (14C40 14D20)
Fujita, Takao Remarks on quasi-polarized varieties. Nagoya Math. J. 115 (1989), 105–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement